Side effects & visual symptoms

Hi Everyone,
I am feeling really fatigued on 25mg of Amitriptyline. I have just gone up from 20mg. I’m finding it hard not to sleep all day!
How long does it take to get used to each increment?
Has anyone found a med that helps with visual symptoms? I have nystagmus, but also have developed shimmering eyes since being on Amitriptyline.
Thanks,
Brookie.

What do you mean by shimmering eyes? I have loads of 24/7 visual issues. They seemed to pop up when I came off of Nori, another TSA. That was years ago, yet the symptoms are still here. Perhaps just a coincidence, but who knows…

Thanks for your reply. I mean the outline of everything is blurry, with wavy edges. I have seen people talk about side effects of some drugs. I wondered if there is a drug that doesn’t have these side effects? ? I have other visual issues too which seen to be common to MAV sufferers.
Brookie